Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Have lump behind right shoulder blade. What can this be?

Jul 2016
User rating for this question
Very Good
Answered by

Practicing since : 1971
Answered : 8286 Questions

i have a lump behind my right shoulder blade about 7 cm , i really dont know what this is ?
Posted Wed, 25 Sep 2013 in General Health
Answered by Dr. P. T. Patil 1 hour later
Brief Answer:
It probably is a diffuse Lipoma

Detailed Answer:


Thanks for your query.

Based on the facts and photograph that you have posted it appears that you have lump on your Rt shoulder.

I shall be happy if you can post me few more details to make comments on your problem.
1) What is the duration of this lump?
2) Is it painful?
3)Do have any history of trauma?

Mostly it is a diffuse Lipoma a soft tissue benign tumour arising from fat cells.
However final diagnosis has to be confirmed by clinical examination by a qualified General Surgeon.

Please consult qualified General surgeon for clinical assessment .
You need to get it removed under general anaesthesia.

Hope I have answered your query. If you have any more questions please feel free to ask me I shall be happy to help you

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor